# SDR IPXA1569029

- Difficulty date: August 26, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  REPAIRED COCKPIT LWR FLOOR WEB CORROSION IAW ENGINEERING AT BS 277, LBL 7, WL 200.  REPAIRED COCKPIT FLOOR WEB IAW ATS ER 11-04147.
